U.S. doctors online nowAsk doctors free
CT
A 40-year-old male asked:

I took 500mg of trazodone by accident, thinking it was a different med. what will happen to me?

2 doctor answers8 doctors weighed in
Dr. Kenneth Smith
Internal Medicine 32 years experience
ER: Go get evaluated very high dosage can have cardiac manifestation.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Trazodone: Depending on how long ago u took it & what other medications u are on. If recent & u feel very dizzy, call 911. Sedation & excess dryness is expected, even delirium.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.